MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO TRURIZECLINICAL CHAIR; CHAIR, POSITIONING, ELECTRIC

STRYKER MEDICAL-KALAMAZOO TRURIZECLINICAL CHAIR; CHAIR, POSITIONING, ELECTRIC
Catalog Number 3333000000
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.3 devices were functionally/visually inspected in the field.The devices were repaired and returned to use.There was no remedial action taken.This device is not labeled for single use.
 
Event or Problem Description
This report summarizes 3 malfunction events, where it was reported the devices experienced clinician not alerted/aware of possible patient fall.There was no patient involvement.
 
Additional Manufacturer Narrative
The number of events has been updated to include an event previously reported on mfr report # 0001831750-2024-01024 following the completion of an investigation.
 
Event or Problem Description
This report summarizes 4 malfunction events, where it was reported the devices experienced clinician not alerted/aware of possible patient fall.There was no patient involvement.

Brand Name
TRURIZECLINICAL CHAIR
Common Device Name
CHAIR, POSITIONING, ELECTRIC
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
melissa simon
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key19818722
Report Number0001831750-2024-00741
Device Sequence Number12935327
Product Code INO
UDI-Device Identifier07613327322569
UDI-Public07613327322569
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized4
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number3333000000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/01/2024
Supplement Date Received by Manufacturer07/01/2024
Initial Report FDA Received Date07/24/2024
Supplement Report FDA Received Date09/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown